Wednesday, February 2, 2011


You know how your tongue feels when you've eaten something too hot?  You get a bit of a burn and it is tender to the touch?  Mine feels like that and I haven't eaten any burning hot food today.  I haven't even eaten anything particularly crispy today.  I'm beginning to suspect that it is a weird side effect of the Cymbalta.  Yes, I'm trying the real stuff this time.  I found a coupon on the Lily site for a free month of meds and they make a 20mg dose.  I figured it was chemically different than the generic I tried and at about half the dose maybe I would tolerate it better.  So far I've only got the burned tongue feeling.  My skin seems to be okay so far but I've only just taken my second dose.  The experiment continues.....

Just want to note here that I'm not a doctor.  I'm not offering medical advice.  I'm just following my own doctors orders for my own set of symptoms and reporting here what is happening to my own body.  I don't expect anyone else to have the same symptoms or reactions as myself.


  1. That side affect would be alarming for me. Your tongue can swell and than you can't breath. had the sunburn on your skin.

    I quickly looked up the side affects and didn't see tongue on there but the mood issues you have mentioned are all on their.

    Please be very careful on this drug. It sounds like you and it are not have a good marraige.

  2. Thank you for your concern. I am monitoring myself very carefully. I did worry about the swollen tongue thing last night but that doesn't seem to be an issue. It is more that it become super sensitive. I'm not having any of the mood effects on the low dose Cymbalta that I had on the medium dose generic. The generic was far worse than the Cymbalta for me.

    The thing is even though I'm only had two doses my joint pain is melting away. I feel pretty good today. I had a good sleep since I wasn't waking up constantly from the pain. For that I'll tolerate a little tongue burn.